# SDR 97FDEA00789

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0248 NR 9115335 CRACK IN BELT FRAME AT FAST HOLE ABOVE STR 27R, BS 640.  CUT OUT DAMAGED AREA INST 050 DOUBLER AND FILLER PER 51-40-3.
